# SDR SWAA2022021192055

- Difficulty date: April 30, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 63,053 hours, 36,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500D LBL 24 TO RBL 24 L-ANGLE HAS CORROSION. / REMOVED CORROSION FROM FWD CARGO COMPARTMENT FLOOR STRUCTURE STA 500D LBL 24 TO RBL 24 L-ANGLE AND CHECKED LIMIT FOUND TO BE OUT OF LIMIT WITH .017' LOSS REMAIN .054' ORIG T' .071'; RECEIVED; LOCATED DRILLED NEW PART INSTALLED NEW PART IAW SRM 51-10-02; SRM 53-00-53-1A-2; SRM 51-40-02; DWG 143A9481 REV B; AND DWG 143A9485 REV B
